American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Manfred Droste and Rüdiger Göbel. Countable random $p$-groups with prescribed Ulm-invariants. Proc. Amer. Math. Soc. 139 (2011) 3203-3216. MR 2811276.
Abstract, references, and article information   
View Article: PDF

[2] V. V. Bavula. The group of order preserving automorphisms of the ring of differential operators on a Laurent polynomial algebra in prime characteristic. Proc. Amer. Math. Soc. 137 (2009) 1891-1898. MR 2480268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vesselin Drensky and Jie-Tai Yu. A cancellation conjecture for free associative algebras. Proc. Amer. Math. Soc. 136 (2008) 3391-3394. MR 2415020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gábor Braun and Rüdiger Göbel. $E$-algebras whose torsion part is not cyclic. Proc. Amer. Math. Soc. 133 (2005) 2251-2258. MR 2138867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vesselin Drensky, Vladimir Shpilrain and Jie-Tai Yu. On the density of the set of generators of a polynomial algebra. Proc. Amer. Math. Soc. 128 (2000) 3465-3469. MR 1690985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles Ching-An Cheng and Arno van den Essen. Endomorphisms of the plane sending linear coordinates to coordinates. Proc. Amer. Math. Soc. 128 (2000) 1911-1915. MR 1653437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Y. Bahturin, A. Giambruno and M. Zaicev. $G$-identities on associative algebras. Proc. Amer. Math. Soc. 127 (1999) 63-69. MR 1468180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tadashi Yanai. Automorphic-differential identities and actions of pointed coalgebras on rings. Proc. Amer. Math. Soc. 126 (1998) 2221-2228. MR 1459157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jeffrey Bergen and Piotr Grzeszczuk. Invariants of skew derivations. Proc. Amer. Math. Soc. 125 (1997) 3481-3488. MR 1415574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Haefner, A. del Río and J. J. Simón. Isomorphisms of row and column finite matrix rings. Proc. Amer. Math. Soc. 125 (1997) 1651-1658. MR 1389521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nikolaus Vonessen. Mapping Galois extensions into division algebras . Proc. Amer. Math. Soc. 119 (1993) 1061-1068. MR 1160306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. L. Robinson. The even $C\sp *$ Clifford algebra . Proc. Amer. Math. Soc. 118 (1993) 713-714. MR 1131039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Philippe Loustaunau and Jay Shapiro. Homological dimensions in a Morita context with applications to subidealizers and fixed rings . Proc. Amer. Math. Soc. 110 (1990) 601-610. MR 1033958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1